# SDR SB05033

- Difficulty date: February 26, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 19abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT SEAT 19ABC INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRES.  OPERATIONAL CHECK GOOD.
